# SDR SIMA2021082721017

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 25 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR25 IS CRACKED BETWEEN STR 16R-15R.  COMPLETE:REPAIRED RH FR 25 IAW SRM 53-00-04.
